default-icon
Bleeding after family planning operation
I have done family planning operation on 24tj april 2018 with abortion. after operation i had only spotings and pain in andomen. and now after 13 days i have bleeding it is serious?what i should do now kindly advice
6414 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello,consultyour treating doctor.ok
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +110
Consult with a doctor
Online now
Yes go to the dr. Know the cause is this hormonal or any other  cause concern
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

After family planning operation precautions
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.